Optimization of Intersubband Nonlinear Optical Susceptibilities in Asymmetric Bragg-Confined Structures

Abstract:

Article Preview

Info:

Periodical:

Edited by:

D.P. Uskokovic, G.A. Battiston, J.M. Nedeljkovic, S.K. Milonjic and D.I. Rakovic

Pages:

225-230

DOI:

10.4028/www.scientific.net/MSF.352.225

Citation:

J. Radovanović et al., "Optimization of Intersubband Nonlinear Optical Susceptibilities in Asymmetric Bragg-Confined Structures", Materials Science Forum, Vol. 352, pp. 225-230, 2000

Online since:

August 2000

Export:

Price:

$35.00

In order to see related information, you need to Login.